# SDR AALA202304193075

- Difficulty date: April 8, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 25,042 hours, 3,354 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: 7010101H09
- Part serial: 3471639
- Condition: Seized
- Location: Zone 100 - Fuse
- Part time: 7,527 hours, 1,186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE SMOKE SMELL FOLLOWED BY RIGHT PACK LIGHT. ODOR IMMEDIATELY DISSIPATED. **SUPPLEMENTAL REPORT FOR AALA202304103075: MAINTENANCE FOUND CABIN AIR COMPRESSOR (CAC) R2 SEIZED. REMOVED AND REPLACED CAC R2 PER AMM 21-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. NO LEAKS NOTED.** (CLOSED)
